Wolfram Library Archive

Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings

General Method to Solve Hamiltonians with Infinite-Range Interactions

M. Salerno
J. Eilbeck
Journal / Anthology

Physical Review A
Year: 1994
Volume: 50
Issue: 1
Page range: 553-556

We introduce a general method to block diagonalize Hamiltonians with infinite-range interactions and arbitrary lattice sites f. As a working example we consider the case of the quantum discrete self-trapping Hamiltonian on a lattice which is a complete graph. We show the effectiveness of our method by computing the blocks into which the Hamiltonian decomposes for a finite number of quanta and for an arbitrary number of f of lattice sites.

*Science > Physics > Quantum Physics